Explicit solution of time fractional modified equal width wave equation by Lie symmetry analysis

Harish Kumar, Dimple Singh, Amit Tomar

Abstract


In present article, the time fractional modified equal width wave equation has been examined by Lie symmetry reduction technique. This schemed methodology with generalized Erdelyi-Kober (E-K) integral and differential operator have been used to transformed the partial differential equations (PDEs) of generalized (non integer) order into ordinary differential equations (ODEs) of fractional order with insertion of some independent variable. At last, explicit solution obtained by power series method.

Full Text: PDF

Published: 2021-06-21

How to Cite this Article:

Harish Kumar, Dimple Singh, Amit Tomar, Explicit solution of time fractional modified equal width wave equation by Lie symmetry analysis, J. Math. Comput. Sci., 11 (2021), 5031-5044

Copyright © 2021 Harish Kumar, Dimple Singh, Amit Tomar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

Copyright ©2022 JMCS